| Model Number |
DCB00 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.The best estimate time would be early (b)(6) 2021.If implanted; give date: n/a (not applicable).No patient involvement.If explanted; give date: n/a (not applicable).No patient involvement.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The customer reported a kinked haptic and the surgeon was not happy with the loading of the tecnis simplicity preloaded intraocular lens (iol).There was no patient involvement.No further information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: feb 1, 2022.Device evaluation: visual inspection, of the lens, under magnification revealed viscoelastic residue on the optic body and haptics.The lens was cleaned, and presented with a torn optic body and a detached haptic.Visual inspection, of the simplicity, under magnification, revealed trace amounts of viscoelastic residue inside of the cartridge.Further observation revealed cartridge tip damage.The external assembly was inspected and presented with no issues.Per the definition of haptic damaged provided in (b)(4) (rev 7), the complaint issues could not be confirmed.However, the detached haptic (which is similar to haptic damage) that was observed may be attributed to an inadequate amount of ovd in the cartridge, suggested by the trace amounts of viscoelastic residue inside of the cartridge, and cannot be confirmed to be related to a manufacturing issue.A product quality deficiency could not be determined.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.